# SDR SWAA2014090831659

- Difficulty date: July 30, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB ANGLE CORRODED BETWEEN BS 390 TO 410.  R & R ANGLE IAW SRM & DWG.
